It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


[QUOTE=Worrywart]are you on? Could you give me the name and amount,plus any side-effects you have from it? I too have muscle twitches and they are driving me crazy. I am extremely high anxiety and have just recently got back on Lexapro after taking it for six months. Maybe I stopped too soon? Thanks for any help you can give.[/QUOTE]


Dear Worrywart,
Lexapro is for the treatment of major depressive disorder and Generalized Anxiety Disorder (GAD). I believe when you say you have extremely high anxiety that you may be having painc symptoms or another name for it is fear anxiety. Is this the case? It would seem that a benzo is what you have been in need of, instead of Lexapro or maybe the combination. Klonopin has anti-convulsive (anti-seizure) properties to it, where xanax does not. Klonopin is easier to manage and more for long term usage compared to the short term effects of xanax or ativan.
The anti-seizure medication that I take is Neurontin. It is actually approved by the FDA for use as a supplement to anti-seizure medications that have seemed to lost their effects. I take no other anti-seizure medication to be supplementing. It is very controversial because it has been administered for so many non-approved uses, such as arthritis, pain, anxiety, depression, etc. It is involved in many lawsuits as so are many other medications that hit the market claiming no side effects, no addiction and basically a cure all drug. I get muscle twitches and spasms, cramps, muscle and nerve pain, joint pain and so forth and it does appear to help. I do believe that some of the symptoms that I get are in fact side effects of the medication though. I had a hard time going on it because of the side effects which did wear off after a month or so. One of them was my head spinning in a vertical plane, like a looping to the right which made me tend to lean to fall in that direction. My wife tried this for physical damage pain management and I had to talk her down from the effects all night like a hallucinating drug. The Doctor had her up the dosages to fast. He was one of those, “Do what I tell you or see someone else”. We walk out the door on these kind of Doctors before they get a chance to talk crap now. I take 300mg four times a day within ten minutes or so of my xanax. It could be that the xanax is masking some of the side effects of the neurontin, I don’t know. After I have my gall bladder out next month and recover, I am going to taper off the neurontin to see just how effective it really is. It won’t take long with my condition to tell. If you ever try this you should start with 100mg dosage adding 100mg every three days until you are at 300mg. Then only add 300mg every couple of weeks until you feel the relief if any. If you don’t feel some sort of relief at 600mg then I would taper back off. As I have said this drug is very controversial and I really wouldn’t advise it. I intend to form my own opinion when I taper off to see. That is the only way to see if it works or not since I have been on it for two years at this dosage. Be good.

Sincerely,

Sickman :) The question that you have to ask yourself is, "Do you have GAD or panic disorder"? The medications for each can make the whole difference in calming the symptoms and managing the disorder.





All times are GMT -7. The time now is 03:44 AM.





© 2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!